• 155 Citations
  • 7 h-Index
1987 …2018

Research output per year

If you made any changes in Pure these will be visible here soon.

Personal profile

Education

  • 1997 PhD, Department of Mathematics, University of Maryland

Research Interests

  • Dynamical Systems: Mapping Class Group Actions
  • Algebraic Geometry: Higgs Bundles
  • Representation Varieties

Experience

  • 2005~present Professor, National Cheng Kung University

Fingerprint Dive into the research topics where Eugene Zhu Xia is active. These topic labels come from the works of this person. Together they form a unique fingerprint.

  • 2 Similar Profiles

Network Recent external collaboration on country level. Dive into details by clicking on the dots.

Projects

基本群表示簇的拓撲和辛幾何

Xia, E. Z.

17-08-0118-07-31

Project: Research project

模空間的辛幾何和量子結構

Xia, E. Z.

16-08-0117-07-31

Project: Research project

模空間的德拉姆上同調

Xia, E. Z.

15-08-0116-07-31

Project: Research project

模空間的德拉姆上同調

Xia, E. Z.

14-08-0115-07-31

Project: Research project

特徵簇和格羅莫夫-威滕不變量

Xia, E. Z.

13-08-0114-07-31

Project: Research project

Research Output

  • 155 Citations
  • 7 h-Index
  • 21 Article
  • 2 Chapter
  • 1 Book
  • 1 Conference contribution

The algebraic de rham cohomology of representation varieties

Xia, E. Z., 2018 Jun, In : Canadian Journal of Mathematics. 70, 3, p. 702-720 19 p.

Research output: Contribution to journalArticle

  • The SU(2) -character variety of the closed surface of genus 2

    Ho, N. K., Jeffrey, L. C., Nguyen, K. D. & Xia, E. Z., 2018 Feb 1, In : Geometriae Dedicata. 192, 1, p. 171-187 17 p.

    Research output: Contribution to journalArticle

  • Action of the Johnson-Torelli group on representation varieties

    Goldman, W. M. & Xia, E. Z., 2012 Apr 1, In : Proceedings of the American Mathematical Society. 140, 4, p. 1449-1457 9 p.

    Research output: Contribution to journalArticle

  • 2 Citations (Scopus)

    Dehn twists and invariant classes

    Xia, E. Z., 2012 Apr 1, In : Proceedings of the American Mathematical Society. 140, 4, p. 1173-1183 11 p.

    Research output: Contribution to journalArticle

  • Geometry, topology and dynamics of character varieties

    Xia, E. Z., 2012, Abelian and non-abelian cohomology. Goldman, W., Series, C. & Tan, S. P. (eds.). Hackensack, NJ, USA: World Scientific Publishing Co., Vol. 23. p. 309-349 364 p.

    Research output: Chapter in Book/Report/Conference proceedingChapter

    Open Access